MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING COLLAR
Model Number HC445
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Implant date unknown / not provided.Explant date unknown / not provided.Device manufacturer date number unknown / not provided.
 
Event or Problem Description
It was reported that the healing abutment would not seat on the implant.They were able to complete the procedure with another same size healing abutment.Tooth location unknown.
 
Additional Manufacturer Narrative
One healing collar was returned for investigation, see attached images a122 and a123 in the complaint.Visual inspection of the as returned product identified no damage.Functional testing was performed for the returned product with an in-house stock device and is confirmed that it does seat correctly.No pre-existing conditions were noted on the per.The reported device tooth location and length of implantation of use is unknown.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9886127
Report Number0002023141-2020-00651
Device Sequence Number2750721
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)230122(10)2018011539(241)HC445
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Model NumberHC445
Device Catalogue NumberHC445
Device Lot Number2018011539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;